# SDR AMTA200700269

- Difficulty date: June 1, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER SIDE STRUCTURE EXPOSED TO HIGHT HEAT IN AREA OF HP-6 ENGINE PNEUMATIC DUCT AREA.  AREA WAS REPAIRED IAW ERA 757-54R-6102 AND SAA EA 757-54-00-09-AO778, DATED 4-20-07, FAA FORM 8100-9/ 337 TIME LIMITED.  REPAIR FROM 4/20/07 VALID FOR 24 MONTHS. (K) METAL CONDITION READINGS TAKEN AND SENT TO ENGINEERING.  24 MO TEMP REPAIR SAA EA 757-5400-09-A0778 TRACKED BY ATA ER/A757-54R-6102.  (K)
